RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 5, Pages 693–701 (Mi mz11324)  

Free $n$-Tuple Semigroups

A. V. Zhuchok

Lugansk Taras Shevchenko National University

Abstract: The present paper is devoted to the study of $n$-tuple semigroups. A free $n$-tuple semigroup of arbitrary rank is constructed and, as a consequence, a singly generated free $n$-tuple semigroup is characterized. Moreover, examples of $n$-tuple semigroups are presented, the independence of the $n$-tuple semigroup axioms is proved, and it is shown that the natural semigroups of the constructed free $n$-tuple semigroup are isomorphic and the automorphism group of this semigroup is isomorphic to a symmetric group.

Keywords: $n$-tuple semigroup, independence of axioms, free $n$-tuple semigroup, semigroup.

DOI: https://doi.org/10.4213/mzm11324

Full text: PDF file (456 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:5, 737–744

Bibliographic databases:

UDC: 512.579
Received: 21.07.2016
Revised: 27.02.2017

Citation: A. V. Zhuchok, “Free $n$-Tuple Semigroups”, Mat. Zametki, 103:5 (2018), 693–701; Math. Notes, 103:5 (2018), 737–744

Citation in format AMSBIB
\Bibitem{Zhu18}
\by A.~V.~Zhuchok
\paper Free $n$-Tuple Semigroups
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 5
\pages 693--701
\mathnet{http://mi.mathnet.ru/mz11324}
\crossref{https://doi.org/10.4213/mzm11324}
\elib{http://elibrary.ru/item.asp?id=32823045}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 5
\pages 737--744
\crossref{https://doi.org/10.1134/S0001434618050061}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436583800006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049129292}


Linking options:
  • http://mi.mathnet.ru/eng/mz11324
  • https://doi.org/10.4213/mzm11324
  • http://mi.mathnet.ru/eng/mz/v103/i5/p693

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    References:19
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020